# SDR 2005FA0001582

- Difficulty date: November 30, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N202P
- Make and model: Beech 58
- Aircraft serial: TH1875
- Engine: Cont IO550*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNEUMATIC SYSTEM INSPECTED AND TRACES OF WATER WERE FOUND IN THE EJECTOR VALVE AND AREA BELOW THE VALVE.  FURTHER INSPECTION REVEALED WATER IN THE PNEUMATIC MANIFOLD VALVE AND ASSOCIATED PLUMBING.  APPROXIMATELY .5 OZ OF WATER WAS REMOVED FROM THE SYSTEM.  THE PNEUMATIC SYSTEM INLET FILTER WERE INSPECTED AND SHOWED SIGNS OF WATER INGESTION.  THERE WERE NO SIGNS OF WATER OR MOISTURE OR WATERE INT THE INSTRUMENTS AND THE PILOT HAD NO INDICATION OF ANY CONTAMINATION.  RELOCATE THE PNEUMATIC SYSTEM FILTER TO AN AREA WHERE IT WILL NOT BE SUBJECT TO WATER INGESTION.  (K)
